skip to main content
DOE PAGES title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: Lifshitz Gravity for Lifshitz Holography

Authors:
; ;
Publication Date:
Sponsoring Org.:
USDOE
OSTI Identifier:
1102316
Resource Type:
Publisher's Accepted Manuscript
Journal Name:
Physical Review Letters
Additional Journal Information:
Journal Name: Physical Review Letters Journal Volume: 110 Journal Issue: 8; Journal ID: ISSN 0031-9007
Publisher:
American Physical Society
Country of Publication:
United States
Language:
English

Citation Formats

Griffin, Tom, Hořava, Petr, and Melby-Thompson, Charles M. Lifshitz Gravity for Lifshitz Holography. United States: N. p., 2013. Web. doi:10.1103/PhysRevLett.110.081602.
Griffin, Tom, Hořava, Petr, & Melby-Thompson, Charles M. Lifshitz Gravity for Lifshitz Holography. United States. doi:10.1103/PhysRevLett.110.081602.
Griffin, Tom, Hořava, Petr, and Melby-Thompson, Charles M. Tue . "Lifshitz Gravity for Lifshitz Holography". United States. doi:10.1103/PhysRevLett.110.081602.
@article{osti_1102316,
title = {Lifshitz Gravity for Lifshitz Holography},
author = {Griffin, Tom and Hořava, Petr and Melby-Thompson, Charles M.},
abstractNote = {},
doi = {10.1103/PhysRevLett.110.081602},
journal = {Physical Review Letters},
number = 8,
volume = 110,
place = {United States},
year = {2013},
month = {2}
}

Journal Article:
Free Publicly Available Full Text
Publisher's Version of Record
DOI: 10.1103/PhysRevLett.110.081602

Citation Metrics:
Cited by: 71 works
Citation information provided by
Web of Science

Save / Share:

Works referenced in this record:

Conformal Lifshitz gravity from holography
journal, May 2012

  • Griffin, Tom; Hořava, Petr; Melby-Thompson, Charles M.
  • Journal of High Energy Physics, Vol. 2012, Issue 5
  • DOI: 10.1007/JHEP05(2012)010

Quantum gravity at a Lifshitz point
journal, April 2009


Lecture notes on holographic renormalization
journal, November 2002


The Holographic Renormalization Group
journal, May 2001


Membranes at quantum criticality
journal, March 2009


Holographic renormalization for asymptotically Lifshitz spacetimes
journal, October 2011


Consistent Extension of Hořava Gravity
journal, May 2010


On the holographic renormalization group
journal, August 2000


Holography for asymptotically locally Lifshitz spacetimes
journal, October 2011


The holographic Weyl anomaly
journal, July 1998


Gravity duals of Lifshitz-like fixed points
journal, November 2008


Hamilton-Jacobi renormalization for Lifshitz spacetime
journal, January 2012

  • Baggio, Marco; de Boer, Jan; Holsheimer, Kristian
  • Journal of High Energy Physics, Vol. 2012, Issue 1
  • DOI: 10.1007/JHEP01(2012)058

Holographic Renormalization Group
journal, April 2003

  • Fukuma, M.; Matsuura, S.; Sakai, T.
  • Progress of Theoretical Physics, Vol. 109, Issue 4
  • DOI: 10.1143/PTP.109.489

The gravitational action in asymptotically AdS and flat space-times
journal, December 1999


Anomalous breaking of anisotropic scaling symmetry in the quantum lifshitz model
journal, July 2012

  • Baggio, Marco; de Boer, Jan; Holsheimer, Kristian
  • Journal of High Energy Physics, Vol. 2012, Issue 7
  • DOI: 10.1007/JHEP07(2012)099

Holographic stress tensor for non-relativistic theories
journal, September 2009


Correlation Functions in Holographic RG Flows
journal, October 2004